Couldn't find what you looking for?

TRY OUR SEARCH!


Recently I had big problems with my lungs. I couldn’t breath.
First, I thought it was some cold or fever sign but, even after I took a pack of antibiotics- symptoms stayed the same.
There so, I had to contact my GP.
After he examined me, he determined that I suffer from bronchopneumonia because he found in my sputum bacteria called Streptococcus pneumoniae which is the most severe cause of this disease.
He sent me to a pulmologist which prescribed me some drug called Avalox. I drank it for about one week and there is no effect but only side effect like nausea, diarrhea and dizziness.
Am I allergic to this medication or it is not right drug for me?
What should I do?

Loading...


I understand why your doctor prescribed you Avalox, and that is because it is the best antipneumotic antibiotic on market today.
It is a synthetic broad-spectrum antibacterial agent that has been approved for safe and effective treatment of respiratory tract infections (RTIs) in adults like-pneumonia, bronchitis and others…and even some more serious diseases like prostatitis, osteomyelitis, traveler's diarrhea, gonorrheal cervicitis or urethritis
Avalox has a wide spectrum of activity that covers the key common community respiratory pathogens.
You are probably not allergic to it because one of its main side effect is
Nausea accompanied with diarrhea and dizziness.
There is one problem with Avalox and that is overdose problems.
Taken in excess it can have serious consequences like convulsions, decreased activity, sleepiness, tremors and vomiting.
If you notice any of this-contact your doctor immediately.

Reply

Loading...

I was prescribed Avalox for 10 days for a sinus infection after other antibiotics didn't work. After I was off of it for a few days, the infection came back. I was then put on Avalox for 14 days. During that time, I had terrible hip pain, then knee pain -- also had claminess and bad leg cramps. Is this common? Should I ever take this drug again?
Reply

Loading...

i came upon this thread after doing some research on a ridiculous rash I received on Avelox. I started taking Avelox on 02/17, woke up on 02/22 ridiculously covered in a red, itchy, bumpy rash everywhere. I couldn't sleep 2/22 night because of the itching and went to my doctor on 2/23 AM. she said it was an allergic reaction, gave me a shot of benedryl and prescription to ease the rash. The medicine put me to sleep and I woke up this AM still covered. The bumps have healed and the rash is mostly flat but it is still everywhere. I am a little skeptical of her diagnosis as I have never been allergic to anything before in my life. I also developed the rash 5 days after use. this makes me think that I would have broken out right after my first dose. While it is completely possible, and I hope that this is the case, that it is just an allergy I am going to see a Dermatologist today. The rash is hideous and extremely uncomfortable. Hope that information helps.
Reply

Loading...

Today I went to the ER for a suspected pneumonia infection, Dr. gave intravenous avalox, after few minutes a red rash on my arm developed started to progress, i notified the ER staff, who took me off imidiately and put me on another intravenous and gave me prescription amoxilin oral for ten days and sent me home. Hope this information helps. And the dr also gave me oral benadryl which i refused to take as I had to drive back home, and benadryl makes one sleepy.
Reply

Loading...